# SDR R61A2025072800328

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 25,449 hours, 17,337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Zone 200
- Part time: 25,450 hours, 17,337 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEATER 2 FAIL, WINDSHIELD SHATTERED APPROXIMATELY AT FL200. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED FO WINDSHIELD.
